On certain $GL(6)$ form and its Rankin-Selberg convolution
Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 415-427
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We consider $L_G(s)$ to be the $L$-function attached to a particular automorphic form $G$ on $GL(6)$. We establish an upper bound for the mean square estimate on the critical line of Rankin-Selberg $L$-function $L_{G \times G}(s)$. As an application of this result, we give an asymptotic formula for the discrete sum of coefficients of $L_{G \times G}(s)$.
We consider $L_G(s)$ to be the $L$-function attached to a particular automorphic form $G$ on $GL(6)$. We establish an upper bound for the mean square estimate on the critical line of Rankin-Selberg $L$-function $L_{G \times G}(s)$. As an application of this result, we give an asymptotic formula for the discrete sum of coefficients of $L_{G \times G}(s)$.
DOI :
10.21136/CMJ.2024.0355-23
Classification :
11F12, 11F30, 11N75
Keywords: Maass form; automorphic form; Rankin-Selberg convolution
Keywords: Maass form; automorphic form; Rankin-Selberg convolution
@article{10_21136_CMJ_2024_0355_23,
author = {Kaur, Amrinder and Sankaranarayanan, Ayyadurai},
title = {On certain $GL(6)$ form and its {Rankin-Selberg} convolution},
journal = {Czechoslovak Mathematical Journal},
pages = {415--427},
year = {2024},
volume = {74},
number = {2},
doi = {10.21136/CMJ.2024.0355-23},
mrnumber = {4764531},
zbl = {07893390},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0355-23/}
}
TY - JOUR AU - Kaur, Amrinder AU - Sankaranarayanan, Ayyadurai TI - On certain $GL(6)$ form and its Rankin-Selberg convolution JO - Czechoslovak Mathematical Journal PY - 2024 SP - 415 EP - 427 VL - 74 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0355-23/ DO - 10.21136/CMJ.2024.0355-23 LA - en ID - 10_21136_CMJ_2024_0355_23 ER -
%0 Journal Article %A Kaur, Amrinder %A Sankaranarayanan, Ayyadurai %T On certain $GL(6)$ form and its Rankin-Selberg convolution %J Czechoslovak Mathematical Journal %D 2024 %P 415-427 %V 74 %N 2 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2024.0355-23/ %R 10.21136/CMJ.2024.0355-23 %G en %F 10_21136_CMJ_2024_0355_23
Kaur, Amrinder; Sankaranarayanan, Ayyadurai. On certain $GL(6)$ form and its Rankin-Selberg convolution. Czechoslovak Mathematical Journal, Tome 74 (2024) no. 2, pp. 415-427. doi: 10.21136/CMJ.2024.0355-23
Cité par Sources :